MAUDE Adverse Event Report: DePuy Mitek LLC US HEALIX ADVANCE ORTHOCORD; Fastener, fixation, biodegradable, soft tissue

DePuy Mitek LLC US HEALIX ADVANCE ORTHOCORD; Fastener, fixation, biodegradable, soft tissue
Catalog Number 222324
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: e1: the reporter¿s facility address was not provided.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
 
Event or Problem Description
Post market complication received for re-tears or new tears.Patient id: (b)(6).It was reported that the patient underwent a right rotator cuff repair surgical procedure on (b)(6) 2025.It was reported that a 5.5 healixadv br 5pk-3suture device, and the fms vue ii system and vapr system were used in the procedure.It was reported that the patient suffered re-tears/new tears of the rotator cuff on (b)(6) 2026.It was reported that the patient underwent revision of the rotator cuff on an unknown date.All available information has been disclosed.No additional information could be provided.

Brand Name
HEALIX ADVANCE ORTHOCORD
Common Device Name
Fastener, fixation, biodegradable, soft tissue
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50082741
Report Number1221934-2026-03376
Device Sequence Number16015876
Product Code MAI
UDI-Device Identifier10886705021529
UDI-Public(01)10886705021529(10)9L83154(17)251130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number222324
Device Lot Number9L83154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale